# SDR V0XD202001020001

- Difficulty date: December 11, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L BETWEEN F.S. 1047.00 AND F.S. 1031.00 HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REPAIRED STRINGER 23L BY CUTTING OUT CORRODED AREA BETWEEN F.S. 1031.00 AND F.S. 1047.00, REPLACING STRINGER SECTION, INSTALLING FABRICATED SPLICES IAW CRJ700 SRM 53-61-03, 51-40-11, 51-42-06, 53-00-03, 51-25-16, 51-42-21. NDT WAS PERFORMED IAW DRJ700 NDTM PART 01 51-20-006.
